By Topic

Theoretical and experimental study of a cavity-backed annular-slot antenna

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Nikolic, N. ; CSIRO, Epping, NSW, Australia ; Kot, J.S. ; Bird, T.S.

A simple and accurate analysis of an annular-slot antenna backed by an inhomogeneously filled cavity is described. The analysis is based on a magnetic-field integral equation, which is solved approximately using a variational formulation. The results obtained from the analysis are compared with experimental measurements on a 5 GHz annular-slot antenna fabricated on a Duroid 5880 substrate. It is found that only three terms of a series expansion are needed for an accurate solution. Measured results for input impedance and far-field radiation patterns for an annular slot backed by different-sized cavities are presented

Published in:

Microwaves, Antennas and Propagation, IEE Proceedings  (Volume:144 ,  Issue: 5 )